# SDR DALA2015101506209

- Difficulty date: October 14, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 53,337 hours, 19,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OK TO CLOSE FLOOR PANELS IN FWD CABIN, FOUND STABILIZATION STRAP CRACKED AND SEVERED AT BS 377, LBL-45.  REMOVED DAMAGE AREA AT BS 377, LBL 45 IAW SRM 53-00-51, REPAIR 12.  CUT OUT LENGTH, L=1.88" FINAL, ACCOMPLISHED HFEC AND OPEN HOLE INSP.  NO DAMAGE NOTED, FABRICATED REPAIR PARTS IAW SRM 53-00-51, REP 12.  TABLE 201,  TREATED AND PRIMED REPAIR  PARTS IAW SRM 51-20-01, PAGE 6 AND 26N, AND INSTALLED REPAIR PARTS AT BS 377, LBL 45 IAW SRM 53-00-51, REPAIR 12 INSTALLED ID TAG IAW TOPP 30-10-70, PG 13.
